Article citationsMore>>

A. Cabada and G. Wang, “Positive Solutions of Nonlinear Fractional Differential Equations with Integral Boundary Value Conditions,” Journal of Mathematical Analysis and Applications, Vol. 389, No. 1, 2012, pp. 403-411. doi:10.1016/j.jmaa.2011.11.065

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.